I thought maybe it was because I got the shot before my menstrual. This is my 1st depot shot. The 2nd week of December, it went off and came back on 12/24/16 and have been on ever since 1/15/16. I was suppose to go get another by 12/14/16 but said no way in hell. I have high blood pressure problem and a kidney disease but I was told depo would help with my iron even though my tubes are tied. I went and asked for the birth control pills but was told no due to my health conditions. I went and bought the flaxseeds but didn't use it because I was told it makes you bleed heavy. The bleeding I'm experiencing is clotting everyday thick and heavy using a lot of pads. All I have been drinking is water. Can anyone help?? What works??
I got depo on 9/9/16. I didn't see a period until thr beginning of November?
- 16 Jan 2017 by bosslaydi26
- 21 January 2017
Most women experience some irregular bleeding until they've had 2 or 3 shots. After that, most women find theyour do jot have periods until they stop using Depo Provera.
Your body will have just started to get used to the Shot, & by not having the next one, it'll likely cause more bleeding, as your body tries to readjust. Coming off Depo can trigger months of bleeding; sometimes 18 months or more. Everyone is different so it's just a case of waiting to see.
Do an Internet search for 'Vitex'. It's a natural way of balancing your hormones. It helped me after Depo. It's sometimes known as Chaste Tree/Berry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Aug 2013 • 1 answer
I had a depo November 2013 I was post to go back and it it January 2014 but have not I had a period?
Posted 27 Jul 2014 • 1 answer
Posted 22 Nov 2014 • 2 answers
Posted 18 Feb 2015 • 2 answers
Posted 4 Mar 2015 • 1 answer